Density dependence and the control of helminth parasites

Churcher, TS; Filipe, JAN; Basanez, MG; (2006) Density dependence and the control of helminth parasites. The Journal of animal ecology, 75 (6). pp. 1313-1320. ISSN 0021-8790 DOI: https://doi.org/10.1111/j.1365-2656.2006.01154.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.1365-2656.2006.01154.x

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar